# SDR FDEA202207261801

- Difficulty date: July 26, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 22780
- Aircraft time: 94,508 hours, 37,717 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N524013
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 1715 MAIN CARGO FLOOR STRUCTURE RIGHT SIDE PAN HAS CORROSION UNDER NUT   PLATE ON L-BRACKET  REMOVED, FABRICATED AND REPLACED L-BRACKET IAW B757 SRM 51-40-02-0G IAW BOEING   DWG 146N5300, APPLIED ALODINE AND PRIMER IAW B757 SRM 51-20-01-0G AND   ACCOMPLISHED FEDEX EA # F-5310-T0369689-P1 : FUSELAGE - MAINFRAME - FLOOR SUPPORT   STRUCTURE - ANGLES - SURFACE FINISH SUBSTITUTION
